Sufficient conditions for the existence of the $\upsilon$ -density for zeros of entire function of order zero

  • N. V. Zabolotskii
  • M. R. Mostova

Abstract

We select the subclasses of zero-order entire functions $f$ for which we present sufficient conditions for the existence of $\upsilon$ -density for zeros of $f$ in terms of the asymptotic behavior of the logarithmic derivative F and regular growth of the Fourier coefficients of $F$.
Published
25.04.2016
How to Cite
ZabolotskiiN. V., and MostovaM. R. “Sufficient Conditions for the Existence of the $\upsilon$ -Density for Zeros of Entire Function of Order Zero”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 506-1, http://umj.imath.kiev.ua/index.php/umj/article/view/1856.
Section
Research articles